52622

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Necessary and Sufficient Conditions for Optimal Stabilization of Quasi-Linear Stochastic Systems

ISBN/ISSN: 

ISSN 0005-1179, ISSN 1608-3032

DOI: 

10.1134/S0005117919070038

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 80, Issue 7

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing

Год издания: 

2019

Страницы: 

1252-1264
Аннотация
A wide class of admissible control strategies that guarantee the mean-square stabilization of a stochastic system is considered. Necessary and sufficient conditions for the optimality of a linear time-invariant controller are established. The difference between the stated problem and the optimal control problem on an infinite time interval is demonstrated. The obtained optimality conditions are illustrated by the example of stabilization of an artificial Earth satellite in the neighborhood of a circular orbit.

Библиографическая ссылка: 

Хрусталев М.М., Онегин Е.Е. Necessary and Sufficient Conditions for Optimal Stabilization of Quasi-Linear Stochastic Systems // Automation and Remote Control. 2019. Vol. 80, Issue 7. С. 1252-1264.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: